Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using fucibet and daktacort on face, red rash on eyebrows, forehead, under eyes, the side of chin and cheek, stopped using cream. How long rozex will take to cure?

I have been using steriod creams on my face for years such as fucibet and dakacort. I have stopped using them for a week now and my face has broken out in a red rash at my eyebrows, forehead , under my eyes, the side of my chin and cheek . I have prescribed rozex. Can you tell me how long it usually takes for he rash to clear. I can live with the redness but its the small pinprick rash that is really bothering me. Thanks
Asked On : Wed, 9 May 2012
Answers:  1 Views:  834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear louise..,
Thanks for choosing HCM..,
Fucibet and dakacort...contains steroids..,
So if you stop these suddenly..,
Rebound phenomenon occurs and produce withdrawal effects..,
of the steroid.., is Antiprotozoal cream , it contains Metronidazole..,
but less effective in this case..,
Hence .,
Morning use...SUNSCREEN lotion..,
night times use Moisturizing cream..,
Mild striod ..low potency ..Momentasone (ELOCON) .,
apply twicw daily afternoon and evening.,
ok thanQ
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor